A-monotone nonlinear relaxed cocoercive variational inclusions. (English) Zbl 1128.49011

Summary: Based on the notion of \(A\)-monotonicity, a new class of nonlinear variational inclusion problems is presented. Since \(A\)-monotonicity generalizes \(H\)-monotonicity (and in turn, generalizes maximal monotonicity), results thus obtained, are general in nature.


49J40 Variational inequalities
47H20 Semigroups of nonlinear operators
65B05 Extrapolation to the limit, deferred corrections
Full Text: DOI


[1] R.P. Agarwal, Y.J. Cho and and N.J. Huang: “Sensitivity Analysis for Strongly Nonlinear Quasi-Variational Inclusions”, Appl. Math. Lett., Vol. 13, (2000), pp. 19-24. http://dx.doi.org/10.1016/S0893-9659(00)00048-3; · Zbl 0960.47035
[2] R.L. Tobin: “Sensitivity Analysis for Variational Inequalities”, J. Optimization Theory Appl., Vol. 48, (1986), pp. 191-204.; · Zbl 0557.49004
[3] Y.P. Fang and N.J. Huang: “H — Monotone Operator and Resolvent Operator Technique for Variational Inclusions”, Appl. Math. Comput., Vol. 145, (2003), pp. 795-803. http://dx.doi.org/10.1016/S0096-3003(03)00275-3; · Zbl 1030.49008
[4] Y.P. Fang and N.J. Huang: “H — Monotone Operators and System of Variational Inclusions”, Commun. Appl. Nonlinear Anal., Vol. 11, (2004), pp. 93-101.; · Zbl 1040.49007
[5] Z. Liu, J.S. Ume and S.M. Kang: “H — Monotone Operator and Resolvent Operator Technique for Nonlinear Variational Inclusions”, Math. Inequal. Appl., to appear.;
[6] R.U. Verma: “A-Monotonicity and Applications to Nonlinear Variational Inclusion Problems”, J. Appl. Math. Stochastic Anal., Vol. 17, (2004), pp. 193-195. http://dx.doi.org/10.1155/S1048953304403013; · Zbl 1064.49012
[7] R.U. Verma: “Approximation-Solvability of a Class of A-Monotone Variational Inclusion Problems”, J. Optimization Theory Appl., Vol. 100, (1999), pp. 195-205. http://dx.doi.org/10.1023/A:1021777217261; · Zbl 0930.90080
[8] N.J. Huang and Y.P. Fang: “Auxiliary Principle Technique for Solving Generalized Set-Valued Nonlinear Quasi-Variational-Like Inequalities”, Math. Inequal. Appl., Vol. 6, (2003), pp. 339-350.; · Zbl 1031.49015
[9] H. Iiduka and W. Takahashi: “Strong Convergence Theorem by a Hybrid Method for Nonlinear Mappings of Nonexpansive and Monotone Type and Applications”, Adv. Nonlinear Var. Inequal., Vol. 9, (2006), pp. 1-9.; · Zbl 1090.49011
[10] J. Kyparisis: “Sensitivity Analysis Framework for Variational Inequalities”, Math. Program., Vol. 38, (1987), pp. 203-213.;
[11] A. Moudafi: “Mixed Equilibrium Problems: Sensitivity Analysis and Algorithmic Aspect”, Comput. Math. Appl., Vol. 44, (2002), pp. 1099-1108. http://dx.doi.org/10.1016/S0898-1221(02)00218-3; · Zbl 1103.49301
[12] R.U. Verma: “Nonlinear Variational and Constrained Hemivariational Inequalities Involving Relaxed Operators”, ZAMM: Z. Angew. Math. Mech., Vol. 77, (1997), pp. 387-391.; · Zbl 0886.49006
[13] R.U. Verma: “Generalized System for Relaxed Cocoercive Variational Inequalities and Projection Methods”, J. Optimization Theory Appl., Vol. 121, (2004), pp. 203-210. http://dx.doi.org/10.1023/B:JOTA.0000026271.19947.05; · Zbl 1056.49017
[14] R.U. Verma: “Generalized Partial Relaxed Monotonicity and Nonlinear Variational Inequalities”, Int. J. Appl. Math., Vol. 9, (2002), pp. 355-363.; · Zbl 1025.49008
[15] W.Y. Yan, Y.P. Fang and N.J. Huang: “A New System of Set-Valued Variational Inclusions with H-Monotone Operators”, Math. Inequal. Appl., Vol. 8, (2005), pp. 537-546.; · Zbl 1070.49007
[16] R. Wittmann: “Approximation of Fixed Points of Nonexpansive Mappings”, Archiv der Mathematik, Vol. 58, 1992, pp. 486-491. http://dx.doi.org/10.1007/BF01190119; · Zbl 0797.47036
[17] E. Zeidler: Nonlinear Functional Analysis and its Applications, Vol. II/A, Springer-Verlag, New York, NY, 1985.; · Zbl 0583.47051
[18] E. Zeidler: Nonlinear Functional Analysis and its Applications, Vol. II/B, Springer-Verlag, New York, NY, 1990.; · Zbl 0684.47029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.